I haven't had a relapse. I am just so worried about it happening since my cravings have gotten worse. I have an appt tomorrow to see if my doc will up my dose by 4 mgs (I'm on 16). I'm still scared to death he won't help me and that I'll relapse. What will the doc most likely do if I end up slipping up? I am getting in contact with a care coach later today to help, but I'm not sure if they will know as much about this as you guys do.
What do most Suboxone doctors do when someone has a relapse?
- 6 Jun 2011 by linda0982000
- 7 June 2011
- suboxone, opiate dependence, doctor, relapse
Added 6 Jun 2011:
Care coach got back with me. She wasn't what I expected. Don't know what kind of training she has but she was a little encouraging. She said the dr is here to help me and any compassionate doctor would help me. But, of course she doesn't know what my dr will do. Her best advice was not to waste today worrying about it because it may go good tomorrow and she'll be praying for me. She said I can always try another dr if he's not willing to help. I'm going try to be positive about this.
sounds like your doing all the right things, i don't think the doc will have a problem upping your meds, i praise you for the courage to keep going with the suboxone it is very hard i am also a recovering addict from Soma. If you slip up you'll not feel good if you take some narcotic or opiate while on suboxone you will get ill, and probably think twice about taking that drug again. The doctor will probably lecture you and advice you to see a addiction specialist but he won't give up on you if he is a good doctor.
Hang in there it does get better. I'll friend you if you ever want a private conversation don't hesitate i'm usually always online.
Hang in there girl, don't cross bridges before you get to them. You'll talk to the doctor tomorrow and take it from there. He will acknowledge your cravings. You also need to follow through with the counseling though because part of the recovery process is mental. So don't even think about relapsing, you can do this!! Just take it one step at a time, one day at a time, even one hour at a time if you have to.
He did it. And he's getting me into see a good counselor. He lowered the klonopin and finally, i got some prozac. I feel a lot better already just getting all of that worry out of me.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Sep 2010 • 5 answers
Updated 26 Jun 2012 • 4 answers
Updated 27 May 2012 • 3 answers
Updated 18 Feb 2014 • 3 answers
Updated 29 May 2013 • 3 answers